# SDR FDEA202504030562

- Difficulty date: April 3, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 62498
- Aircraft time: 12,422 hours, 5,809 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876101
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, LH STA. 930-984.95. FLOOR PANEL 241MFF IS DAMAGED. FABRICATED NEW FLOORBOARD (PNL#241MFF MPN:145T5876-101) FOR MAIN DECK CARGO COMP   AT STA. 933-984.95 BETWEEN RBL 11 AND LBL11 IN REF. TO BOEING DRW# 145T58-101 AND 767 SRM   53-00-50-2R FIG.201 SHEET: 1. SEE JPF FOR OTHER WORK ACCOMPLISHED. THIS IS A MAJOR   REPAIR.
